Kumamoto journal of mathematics

Saved in:
Bibliographic Details
Alternate Titles:Kumamoto journal of mathematics
Corporate Author:
Format: serials
Published: Kumamoto : Kumamoto University, Faculty of Science, 1988
Related Items:Continues: Kumamoto journal of science. Mathematics: opac-EUL01-000457808
Tags: Add Tag
Be the first to tag this record!

Library of Faculty of Science

Holdings details from Library of Faculty of Science
Call Number: Numbering: Collection: Status:
R 15 2.vol. 1989 - 13.vol. 2000 ; 15.vol. 2002 - 20.vol (TTK) Matematikai szakgyűjt. Nem kölcsönözhető